# SDR SWAA2023100405541

- Difficulty date: September 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 31,962 hours, 15,199 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED<[01] REMOVED AND REPLACED RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL PER AMM 53-31-31
